Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


liver side efects
Aug 28, 2005

a chem test result shows AST 51 ALT 136 and GGT 68 in a abacavir and combivir therapy with viral load 220cpml and cd4 400 only with nausea.Abacavir should be retired or not?

Response from Dr. Holodniy

You don't indicate whether you have any other symptoms that might be associated with an abacavir reaction. You also don't indicate whether you hepatitis C virus infection or not or what other medications or other medical problems you might have. Given just those lab abnormalities, I would not change anything.



Previous
New Labs Results
Next
CD4 sluggish

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement